linsulin flex

frankp
By frankp Latest Reply 2015-01-19 09:28:02 -0600
Started 2015-01-17 13:36:45 -0600

most of the time that I put insuring in my stomach, it form a like an inflamation in the site that I used, is like the insuling make a bubler in my stomach, is this is ok or whay?

Tags: insulin

2 replies

Type1Lou
Type1Lou 2015-01-19 09:28:02 -0600 Report

If you always inject in the same area, it will cause scarring under the skin there and create insulin absorption issues and higher BG's. It may also contribute to the tenderness and irritation you are experiencing. You need to rotate the injection sites to prevent this. I use my belly, hips, thighs, buttocks where I can reach and upper arms.

lilleyheidi
lilleyheidi 2015-01-17 21:44:17 -0600 Report

I'm not entirely sure what you are saying, but it sounds like you are saying that the insulin is causing an inflammation at the site where you inject? is that correct? I'd definitely talk to your doctor about that. call your doctor first chance you can. best of health. Heidi